MathSciNet Relay Station
MathSciNet bibliographic data
MR6445 14.0X
Fano, Gino Su alcune varietà algebriche a tre dimensioni razionali, e aventi curve-sezioni canoniche. (Italian) Comment. Math. Helv. 14, (1942). 202–211.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement